# SDR VNAA2024041711101

- Difficulty date: April 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 45,273 hours, 34,591 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0823
- Condition: Faulted
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OB FLT SPLRS AND OB SPOILERONS CAUTION MSG IN FLIGHT / T/S PER CRJ 700 FIM 27-64-01-810-807-A01-PSA, FAULT DID NOT RETURN. OPS TEST GOOD IAW CRJ 700 AMM 27-64-00-710-801-A01. REMOVED AND REPLACED LH OB MFS PCU IAW CRJ700 AMM27-62-01-000/400-801-A01-PSA. OPS AND LEAK CHECK GOOD
